Benadryl and the Devil

Okay, we're all aware that I'm a little psychologically fragile on the best of days. Apparently Benadryl pushes me right over the edge. I've had sort of a stuffy head, snotty nose, itchy eye/ear/throat affliction for the past two days. Each night, I've taken a Benadryl to help me sleep and clear up the stuffy/itchy/snotty. And I've had terrible, very real nightmares. I scream in my sleep, and that wakes me up. Then, I worry about really random things for an hour or two, and then I sleep again. I'm also slightly paranoid and generally nervous. The woman at my window moments ago who wished bad things on my children didn't help much. Hm. I thought *I* was a nutcase. What a wackadoo. I didn't tell her that I didn't have children. She also said "God don't like ugly, but he doesn't like pretty either. Sometimes all that pretty hides the devil." Is she calling me ugly? Pretty? The Devil? I'll go with pretty, it makes me feel less crawly.

1 comment:

Patrick Goodman said...

Has been almost a month since the last update. You still with us?